Dmitriy Leykekhman
Dmitriy Leykekhman
UConn, Deparmtent of Math.
Verified email at uconn.edu - Homepage
Title
Cited by
Cited by
Year
Local error estimates for SUPG solutions of advection-dominated elliptic linear-quadratic optimal control problems
M Heinkenschloss, D Leykekhman
SIAM Journal on Numerical Analysis 47 (6), 4607-4638, 2010
622010
Hölder estimates for Green’s functions on convex polyhedral domains and their applications to finite element methods
J Guzmán, D Leykekhman, J Rossmann, AH Schatz
Numerische Mathematik 112 (2), 221-243, 2009
472009
Local error analysis of discontinuous Galerkin methods for advection-dominated elliptic linear-quadratic optimal control problems
D Leykekhman, M Heinkenschloss
SIAM Journal on Numerical Analysis 50 (4), 2012-2038, 2012
432012
Best approximation property in the 𝑊¹_ {∞} norm for finite element methods on graded meshes
A Demlow, D Leykekhman, A Schatz, L Wahlbin
Mathematics of Computation 81 (278), 743-764, 2012
422012
Optimal a priori error estimates of parabolic optimal control problems with pointwise control
D Leykekhman, B Vexler
SIAM Journal on Numerical Analysis 51 (5), 2797-2821, 2013
402013
Discrete maximal parabolic regularity for Galerkin finite element methods
D Leykekhman, B Vexler
Numerische Mathematik 135 (3), 923-952, 2017
342017
Investigation of commutative properties of discontinuous Galerkin methods in PDE constrained optimal control problems
D Leykekhman
Journal of Scientific Computing 53 (3), 483-511, 2012
302012
Weighted error estimates of the continuous interior penalty method for singularly perturbed problems
E Burman, J Guzmán, D Leykekhman
IMA journal of numerical analysis 29 (2), 284-314, 2009
282009
Optimal error estimates for finite element discretization of elliptic optimal control problems with finitely many pointwise state constraints
D Leykekhman, D Meidner, B Vexler
Computational Optimization and Applications 55 (3), 769-802, 2013
272013
Pointwise error estimates of finite element approximations to the Stokes problem on convex polyhedra.
J Guzmán, D Leykekhman
Mathematics of Computation 81 (280), 1879-1902, 2012
262012
Pointwise best approximation results for Galerkin finite element solutions of parabolic problems
D Leykekhman, B Vexler
SIAM Journal on Numerical Analysis 54 (3), 1365-1384, 2016
252016
Pointwise localized error estimates for parabolic finite element equations
D Leykekhman
Numerische Mathematik 96 (3), 583-600, 2004
252004
A family of non-conforming elements and the analysis of Nitsche’s method for a singularly perturbed fourth order problem
J Guzmán, D Leykekhman, M Neilan
Calcolo 49 (2), 95-125, 2012
232012
Finite element pointwise results on convex polyhedral domains
D Leykekhman, B Vexler
SIAM Journal on Numerical Analysis 54 (2), 561-587, 2016
222016
A priori error estimates for three dimensional parabolic optimal control problems with pointwise control
D Leykekhman, B Vexler
SIAM Journal on Control and Optimization 54 (5), 2403-2435, 2016
182016
A posteriori error estimates by recovered gradients in parabolic finite element equations
D Leykekhman, LB Wahlbin
BIT Numerical Mathematics 48 (3), 585-605, 2008
112008
Uniform error estimates in the finite element method for a singularly perturbed reaction-diffusion problem
D Leykekhman
Mathematics of computation 77 (261), 21-39, 2008
102008
The shortest enclosure of two connected regions in a corner
GC Hruska, D Leykekhman, D Pinzon, BJ Shay, J Foisy
The Rocky Mountain Journal of Mathematics, 437-482, 2001
92001
Discrete maximal parabolic regularity for Galerkin finite element methods for nonautonomous parabolic problems
D Leykekhman, B Vexler
SIAM Journal on Numerical Analysis 56 (4), 2178-2202, 2018
62018
A Banach spaces-based analysis of a new fully-mixed finite element method for the Boussinesq problem
E Colmenares, GN Gatica, S Moraga, X Zhao, C Su, A Cohen, ...
ESAIM, Math. Model. Numer. Anal, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20